# SDR RAIA2009012300004

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 25,876 hours, 21,691 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5587 - CLT - NR  2 PACK OVERLOAD MSG- PACK SHUT DOWN ON IT'S OWN.  MAINTENANCE SWAPPED OVERTEMP AND PRESSURE SWITCHES FROM SIDE TO SIDE FOR TROUBLESHOOTING.  BOTH PACKS OPS CHECK GOOD IAW EMB 145 AMM.
